# SDR MALA060190

- Difficulty date: March 21, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 19,747 hours, 21,886 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN BNA, FOUND RT IPD IS CHAFED AND MESABA EO#S54133 HAS BEEN INSTALLED.  REF: EAMS WORK ORDER 213667 TASK 4508.
